MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM STARDRIVE SCREWDRIVER SHAFT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM STARDRIVE SCREWDRIVER SHAFT
Model Number 314.451
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon broke a screwdriver in the screwdriver handle.There were no fragments retained in the patient.The procedure was successfully completed.There were no patient consequences.This report involves one (1) 2.4mm stardrive screwdriver shaft.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Concomitant medical products: therapy date: (b)(6) 2022.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM STARDRIVE SCREWDRIVER SHAFT
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES HAEGENDORF GMBH-CN
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15093857
Report Number2939274-2022-02931
Device Sequence Number5161315
Product Code HXX
UDI-Device Identifier10886982188847
UDI-Public10886982188847
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.451
Device Catalogue Number314.451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HNDL MINI QC, STAINLESS STEEL; UNKNOWN SCREWS
Patient SexUnknown